Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 58, NWS Lincoln, IL

July 20, 2013Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 20, 2013, 3:04 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2013, 3:04 PM CDT (20:04 UTC)
Expired
Jul 20, 2013, 9:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 83 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:42 PM CDTFLASH FLOODTrimble, ILSEVERAL INCHES OF WATER FLOWING OVER COUNTY ROADS NEAR TRIMBLE
Jul 20, 4:13 PM CDTHEAVY RAIN 2.751 E Trimble, ILSTORM TOTAL RAINFALL SO FAR TODAY...STILL RAINING.
Jul 20, 5:00 PM CDTHEAVY RAIN 2.582 W Palestine, ILSTORM TOTAL RAINFALL FROM TODAY.
Jul 20, 6:00 PM CDTHEAVY RAIN 2.911 E Trimble, ILSTORM TOTAL RAINFALL FROM TODAY.
Jul 20, 8:14 PM CDTHEAVY RAIN 3.51Ste. Marie, ILSTORM TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2157 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WGUS53 KILX 202004
FFWILX
ILC033-079-210200-
/O.NEW.KILX.FF.W.0058.130720T2004Z-130721T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 900 PM CDT

* AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATES SHOW UP TO TWO INCHES OF RAIN HAS
  FALLEN IN THE PAST HOUR...AND THUNDERSTORMS WITH HEAVY RAIN ARE  
  CONTINUING TO DEVELOP OVER THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEWTON...ROBINSON...ANNAPOLIS...BOGOTA...EATON...FLAT ROCK...
  HARDINVILLE...HUTSONVILLE...NEW HEBRON...OBLONG...PALESTINE...STE.
  MARIE...WEST LIBERTY AND WILLOW HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8836
      3903 8816 3917 8795 3917 8766 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3899 8756 3896 8751

$$

CHS
3 follow-up statements
144 
WGUS73 KILX 202105
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
405 PM CDT SAT JUL 20 2013

ILC033-079-210200-
/O.CON.KILX.FF.W.0058.000000T0000Z-130721T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-CRAWFORD IL-
405 PM CDT SAT JUL 20 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CRAWFORD AND
SOUTHEASTERN JASPER COUNTIES UNTIL 900 PM CDT...

AT 404 PM CDT...WEATHER SPOTTERS REPORTED THUNDERSTORMS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA. COUNTY ROADS HAD SEVERAL
INCHES OF FLOWING WATER NEAR TRIMBLE IN CRAWFORD COUNTY.  RADAR
ESTIMATES SHOW 3 TO 4 INCHES OF RAIN HAS FALLEN OVER THE WARNED
AREA...AND HEAVY RAIN CONTINUES TO FALL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NEWTON...ROBINSON...ANNAPOLIS...BOGOTA...EATON...FLAT ROCK...
HARDINVILLE...HUTSONVILLE...NEW HEBRON...OBLONG...PALESTINE...STE.
MARIE...WEST LIBERTY AND WILLOW HILL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.

&&

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8836
      3903 8816 3917 8795 3917 8766 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3899 8756 3896 8751

$$

CHS
680 
WGUS73 KILX 202253
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT SAT JUL 20 2013

ILC033-079-210200-
/O.CON.KILX.FF.W.0058.000000T0000Z-130721T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-CRAWFORD IL-
553 PM CDT SAT JUL 20 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CRAWFORD AND SOUTHERN
JASPER COUNTIES UNTIL 900 PM CDT...

AT 553 PM CDT...RADAR INDICATED THAT THE HEAVIEST RAIN HAS PUSHED 
WELL TO THE SOUTH...AND ONLY SOME LIGHT RAIN LINGERED OVER CRAWFORD
AND SOUTHERN JASPER COUNTIES. THIS RAIN SHOULD LARGELY BE OUT OF
THE AREA BY 630 PM...WITH LITTLE ADDITIONAL ACCUMULATION. 

SOME FLOODING WILL LINGER INTO EARLY EVENING IN AREAS THAT 
RECEIVED THE HEAVIEST RAINFALL...PRIMARILY FROM NEAR HUTSONVILLE
SOUTHWEST THROUGH ROBINSON TO THE JASPER AND RICHLAND COUNTY
LINE. HOWEVER...THIS WILL BE SUBSIDING NOW THAT THE HEAVIEST 
RAIN IS SOUTH OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8836
      3899 8813 3906 8795 3914 8765 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3899 8756 3896 8751

$$
GEELHART
058 
WGUS73 KILX 210012
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT SAT JUL 20 2013

ILC033-079-210025-
/O.CAN.KILX.FF.W.0058.000000T0000Z-130721T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-CRAWFORD IL-
712 PM CDT SAT JUL 20 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CRAWFORD AND
SOUTHERN JASPER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. 

RADAR AND SPOTTER OBSERVATIONS INDICATE THAT THE HEAVIEST RAIN
FELL ACROSS SOUTHWEST AND NORTHEAST CRAWFORD COUNTIES...WITH A 
GENERAL TOTAL OF 2 TO 3 INCHES. A TOTAL OF 2.91 INCHES WAS
REPORTED NEAR TRIMBLE AS OF 6 PM...WITH 2.58 INCHES OBSERVED AT
PALESTINE AS OF 5 PM.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL 
LAW ENFORCEMENT AGENCY.

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8836
      3899 8813 3906 8795 3914 8765 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3899 8756 3896 8751

$$
GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:48 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 20, 2:48 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT SAT JUL 20 2013

.DISCUSSION...
ISSUED 248 PM CDT SAT JUL 20 2013

MODELS LOOK IN VERY GOOD AGREEMENT IN THE SHORT TERM PERIOD...AS
MAIN CONCERN IS PCPN CHANCES AND TEMPS. EXTENDED MODELS HAVE SOME
DIFFERENCES BUT THEY ARE MINOR AND DO NOT CHANGE THE OVERALL
FORECAST THAT MUCH...EXCEPT TO BRING IN SOME DRIER PERIODS DURING
MIDDLE OF THE WEEK. SO OVERALL CONFIDENCE IN FORECAST IS GOOD.

SHORT TERM...TONIGHT THROUGH TUESDAY

FRONT HAS BEEN MOVING SOUTH THROUGH THE AREA TODAY AND WILL
CONTINUE TO MOVE SOUTH LATE THIS AFTERNOON AND EVENING.
THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT AS IT HAS INTERACTED
WITH JUICY AIR WITH LOWER TO MIDDLE 70S DEWPOINTS. WITH
THUNDERSTORMS THAT HAVE NOW DEVELOPED JUST NORTH OF I-70...WILL
HAVE A LATE AFTERNOON PERIOD IN THE WORDED FORECAST ONCE IT IS
ISSUED. OTHERWISE...TONIGHT THUNDERSTORMS WILL JUST BE IN THE
SOUTHEAST JUST FOR THIS EVENING AND THEN DRY FOR AFTER MIDNIGHT.

AS CAN BE SEEN ON VISIBLE SATELLITE AND RADAR IMAGES OUT
WEST...THE FRONT EXTENDS BACK TO THE NORTHWEST WITH MORE SHOWERS
AND THUNDERSTORMS. THIS FRONT WILL BE THE FOCUS FOR MORE
DEVELOPMENT TOMORROW THAT WILL ADVECT TOWARD WESTERN ILLINOIS
TOMORROW MORNING AND CENTRAL ILLINOIS TOMORROW AFTERNOON.
THUNDERSTORM CHANCES WILL CONTINUE INTO TOMORROW NIGHT AS A SHORT
WAVE MOVES ACROSS THE AREA AS WELL. POPS WILL BE HIGHEST TOMORROW
NIGHT DUE TO THIS SHORT WAVE AS WELL. PCPN CHANCES WILL CONTINUE
INTO MONDAY...THOUGH LOWER...AS THE SHORT WAVE MOVES EAST OF THE
AREA.

A SECOND WAVE OR MCS WILL THEN DEVELOP OUT WEST AND MOVE INTO THE
AREA FOR MON NIGHT INTO TUESDAY. THIS WILL BRING CONTINUED
THUNDERSTORM CHANCES FROM WEST TO EAST. CHANCES THEN DIMINISH FROM
THE WEST TUE INTO TUE NIGHT.

TEMP WILL REMAIN WARM AND WITH HIGH DEWPOINTS...MUGGY CONDITIONS
WILL CONTINUE. AFTERNOON HIGHS ARE EXPECTED TO STILL REACH INTO
THE MIDDLE TO UPPER 80S WITH NEAR 90 DEGREES IN THE SOUTHEAST ON
MONDAY.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

AS THE SECOND WAVE MOVES THROUGH THE AREA...THUNDERSTORMS WILL
PROBABLY STILL BE POSSIBLE IN THE SOUTHEAST SECTIONS FOR TUE
NIGHT...SO WILL KEEP CHC POPS THERE. THIS SECOND WAVE SHOULD BE
STRONG ENOUGH TO PUSH THE FRONT WELL SOUTH AND BRING A PERIOD OF
DRY WEATHER TO THE AREA. UPPER LEVEL FLOW WILL ALSO BE OUT OF THE
NORTHWEST...SO CONDITIONS SHOULD BE A TAD COOLER DURING THE DAY.
CURRENT EXTENDED MODELS INDICATE THAT DRY WEATHER WILL PREVAIL
THROUGH THURSDAY NIGHT AS MODELS DO NOT SHOW ANY SHORT WAVES
MOVING THROUGH THE AREA DURING THAT PERIOD. HOWEVER...MODELS DO
NOT DO WELL WITH SMALL WEAK FEATURES IN NORTHWEST FLOW SO DON'T BE
SURPRISED IF THIS CHANGES OVER THE NEXT COUPLE OF DAYS. THE NEXT
REAL CHANCE OF SHOWERS AND THUNDERSTORMS APPEARS NOT TO BE UNTIL
FRIDAY THROUGH SATURDAY AS A MID LEVEL TROUGH MOVES TOWARD THE
AREA. CURRENTLY THIS SYSTEM LOOKS TO REMAIN WEST OF THE AREA BUT
STILL BRING PCPN TO ALL OF CENTRAL AND SOUTHEAST ILLINOIS FOR END
OF THE WEEK.

TEMPS WILL REMAIN AROUND NORMAL BUT THEN BECOME
COOLER...POSSIBLY...AT THE END OF THE WEEK AND BEGINNING OF THE WEEKEND.

AUTEN
&&

.AVIATION...
ISSUED 1251 PM CDT SAT JUL 20 2013

WEAK COLD FRONT HAD SETTLED SOUTH OF THE TERMINALS BY 1230 PM WITH
LIGHT NORTHERLY FLOW SETTING UP...EXCEPT CALM WINDS STILL AT
KCMI/KDEC NEAR FRONTAL ZONE. ANY SHOWERS EARLY THIS AFTERNOON WILL
NOW STAY SOUTH OF KCMI/KDEC AND BRIEF MVFR CIGS AT KCMI SHOULD
SHIFT SOUTH SOON. ASIDE FROM SCT MID/HIGH LEVEL CLOUDS MOSTLY
CLEAR SKIES EXPECTED THROUGH TONIGHT ALONG WITH LIGHT WINDS. WINDS
VEER TO THE SOUTHEAST AFTER SUNRISE SUNDAY IN RESPONSE TO A TROF
OF LOW PRESSURE OVER THE PLAINS. THIS WILL SPARK THE NEXT ROUND OF
SHOWERS AND STORMS OVER IA SUNDAY MORNING...WHICH COULD GET INTO
THE CENTRAL IL TERMINALS SUNDAY AFTERNOON.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 20, 3:00 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT JUL 20 2013

ILZ027>031-036>038-040>053-055-212000-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-FULTON-KNOX-LOGAN-MACON-
MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-
SCHUYLER-SCOTT-STARK-TAZEWELL-VERMILION-WOODFORD-
300 PM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN SUNDAY AND REMAIN A DAILY THREAT
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054-056-057-061>063-066>068-071>073-212000-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
300 PM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH THE AREA WILL TRIGGER SCATTERED
THUNDERSTORMS THIS AFTERNOON...AND INTO THE EARLY EVENING. SEVERE
WEATHER IS NOT EXPECTED...HOWEVER...STRONG WIND GUSTS AND HEAVY
RAINS ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN SUNDAY AND REMAIN A DAILY THREAT
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 20, 9:56 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
07/20/2013  M2.28 INCH       VERMILION          IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jul 20, 11:15 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1115 AM CDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 W HOOPESTON           40.47N 87.69W
07/20/2013  M1.35 INCH       VERMILION          IL   COCORAHS

            PCPN BEGAN AT 0610L.

0855 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
07/20/2013  M1.50 INCH       VERMILION          IL   EMERGENCY MNGR

            PCPN OVER THE PAST HOUR.

0859 AM     FLOOD            DANVILLE                40.14N 87.62W
07/20/2013                   VERMILION          IL   EMERGENCY MNGR

            STREET FLOODING IN DANVILLE.

0955 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
07/20/2013  M2.28 INCH       VERMILION          IL   EMERGENCY MNGR

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:48 AM CDTAreal Flood AdvisoryILXVermilion4 hr
Jul 20, 4:28 PM CDTAreal Flood AdvisoryILXClay, Lawrence, Richland3 hr
Jul 20, 4:59 PM CDTFlash Flood WarningILXRichland3 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.